# SDR 2012FA0000470

- Difficulty date: July 12, 2012
- Submitted: July 12, 2012
- Operation: General aviation
- Aircraft: N87SL
- Make and model: Cessna 750
- Aircraft serial: 7500174
- Aircraft time: 4,854 hours, 2,435 cycles
- Engine: Allsn AE3007C
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 991450912
- Part serial: 0203
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AUTOPILOT TRIPS OFF LINE AND LOST MACH TRIM.  PRIMARY, SECONDARY AND MACH TRIM FAILED, ALL AT THE SAME TIME, PRIOR TO LANDING.
